Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simplicial structure of the real analytic cut locus


Author: Michael A. Buchner
Journal: Proc. Amer. Math. Soc. 64 (1977), 118-121
MSC: Primary 53C20; Secondary 32B20, 57D70
MathSciNet review: 0474133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note shows how to generalize to arbitrary dimensions the result of S.B. Myers that the cut locus in a real analytic Riemannian surface is triangulable. The basic tool is Hironaka's theory of subanalytic sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 32B20, 57D70

Retrieve articles in all journals with MSC: 53C20, 32B20, 57D70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0474133-5
PII: S 0002-9939(1977)0474133-5
Article copyright: © Copyright 1977 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia